# SDR ASAA2015091913099

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,216 hours, 10,392 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4627
- Condition: Intermittent
- Location: Fuel Quantity
- Part time: 34,228 hours, 10,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 REFUEL INDICATOR FAILED INTERMITTENTLY.  ACFT GROUNDED. R & R NR 1 REFUEL QTY INDICATOR IAW AMM 28-41-61, OPS TEST GOOD.
